Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 34, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 26, 2026, 8:06 PM EDT for 9 counties in Ohio. It was in force for 54 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2026, 8:06 PM EDT (00:06 UTC)
- Expired
- Mar 26, 2026, 9:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, OH, Hancock County, OH, Huron County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 113 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 8:07 PM EDT | TSTM WND DMG | 4 Sse Kirby, OH | Delayed Report. Damage to roof of barn. |
| Mar 26, 8:08 PM EDT | TSTM WND DMG | 2 Nne Marseilles, OH | Trees downed in northern Marseilles Township. Time estimated via radar. |
| Mar 26, 8:15 PM EDT | TSTM WND DMG | Harpster, OH | Trees downed in Harpster Township. Time estimated via radar. |
| Mar 26, 8:18 PM EDT | TSTM WND DMG | 3 Sw Nevada, OH | Delayed report. Trees and powerlines reported down on County Highway 61 and 59. |
| Mar 26, 8:32 PM EDT | TSTM WND DMG | 2 S Bucyrus, OH | Trees downed south of Bucyrus. |
| Mar 26, 8:33 PM EDT | TSTM WND DMG | 4 Nne Waldo, OH | Trees and powerlines down north of Waldo. |
| Mar 26, 8:40 PM EDT | TSTM WND DMG | Edison, OH | Trees down. |
| Mar 26, 8:41 PM EDT | TORNADO | 2 Ene Mount Gilead, OH | An EF-1 tornado with maximum wind speeds of 95 mph and a maximum width of 75 yards began northeast of Mount Gilead along US 42 near Home Road, causing extensive tree damage including multiple snapped and uprooted trees. The tornado continued southeast crossing |
| Mar 26, 8:42 PM EDT | TSTM WND DMG | 2 Ne Cardington, OH | Trees downed. |
| Mar 26, 8:42 PM EDT | TSTM WND DMG | Galion, OH | Tree downed. |
| Mar 26, 8:42 PM EDT | HAIL 0.88 | 5 Ssw Galion, OH | |
| Mar 26, 8:42 PM EDT | HAIL 0.88 | 5 Ssw Galion, OH | |
| Mar 26, 8:43 PM EDT | TSTM WND DMG | 5 Nne Mount Gilead, OH | Trees and powerlines down near Candlewood Lake. |
| Mar 26, 8:45 PM EDT | TSTM WND DMG | 3 Nnw Chesterville, OH | Several trees down on two properties off of Township Road 96. Time estimated via radar. |
| Mar 26, 8:46 PM EDT | HAIL 1.5 | 6 Ne Mount Gilead, OH | delayed report - 1.5 inch hail. |
| Mar 26, 8:48 PM EDT | TSTM WND DMG | 4 E Mount Gilead, OH | Damage to the roof of a building at Hidden Lakes Campground. A few branches also broken off at the campground. |
| Mar 26, 9:00 PM EDT | HAIL 1 | 3 Sw Lexington, OH | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:52 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
913
WUUS51 KCLE 270006
SVRCLE
OHC033-063-077-101-117-139-143-147-175-270100-
/O.NEW.KCLE.SV.W.0034.260327T0006Z-260327T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
806 PM EDT Thu Mar 26 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Huron County in north central Ohio...
Richland County in north central Ohio...
Seneca County in northwestern Ohio...
Marion County in north central Ohio...
Wyandot County in northwestern Ohio...
Morrow County in north central Ohio...
South central Sandusky County in northwestern Ohio...
Crawford County in north central Ohio...
Southeastern Hancock County in northwestern Ohio...
* Until 900 PM EDT.
* At 805 PM EDT, severe thunderstorms were located along a line
extending from near Tiffin to near Forest, moving southeast at 70
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Marion, Tiffin, Bucyrus, Upper Sandusky, Mount Gilead,
Galion, Shelby, Willard, Ontario, Lexington, Crestline, New London,
Cardington, Bellville, Plymouth, Forest, Ashley, New Washington,
and Bloomville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM EDT for north central
and northwestern Ohio.
&&
LAT...LON 4036 8293 4041 8293 4042 8302 4061 8342
4068 8342 4071 8349 4082 8350 4082 8357
4128 8326 4112 8234 4107 8234 4106 8244
4082 8242 4078 8238 4073 8238 4073 8234
4056 8233 4055 8264 4034 8265
TIME...MOT...LOC 0005Z 296DEG 63KT 4112 8325 4080 8347
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sefcovic1 follow-up statement
162
WWUS51 KCLE 270030
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
830 PM EDT Thu Mar 26 2026
OHC063-077-143-147-270040-
/O.CAN.KCLE.SV.W.0034.000000T0000Z-260327T0100Z/
Huron OH-Seneca OH-Sandusky OH-Hancock OH-
830 PM EDT Thu Mar 26 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HURON...SENECA...
SOUTH CENTRAL SANDUSKY AND SOUTHEASTERN HANCOCK COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for north central
and northwestern Ohio.
LAT...LON 4036 8293 4041 8293 4042 8302 4043 8303
4061 8342 4099 8299 4087 8242 4082 8242
4078 8238 4073 8238 4073 8234 4056 8234
4055 8264 4034 8265
TIME...MOT...LOC 0030Z 296DEG 63KT 4093 8275 4061 8297
$$
OHC033-101-117-139-175-270100-
/O.CON.KCLE.SV.W.0034.000000T0000Z-260327T0100Z/
Richland OH-Marion OH-Wyandot OH-Morrow OH-Crawford OH-
830 PM EDT Thu Mar 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR RICHLAND...MARION...SOUTHEASTERN WYANDOT...MORROW AND CRAWFORD
COUNTIES...
At 830 PM EDT, severe thunderstorms were located along a line
extending from near Shelby to 8 miles east of Marion, moving
southeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Marion, Bucyrus, Mount Gilead, Galion, Shelby, Ontario,
Lexington, Crestline, Cardington, Bellville, Ashley, New Washington,
Morral, Waldo, Chesterville, Chatfield, Sparta, Butler, and Nevada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for north central
and northwestern Ohio.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4036 8293 4041 8293 4042 8302 4043 8303
4061 8342 4099 8299 4087 8242 4082 8242
4078 8238 4073 8238 4073 8234 4056 8234
4055 8264 4034 8265
TIME...MOT...LOC 0030Z 296DEG 63KT 4093 8275 4061 8297
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:05 PM EDT, 3 hours 1 minute earlier. Its key messages:
- 1) Severe weather is expected this afternoon through tonight with all severe hazards possible (i.e. - damaging wind gusts, large hail, and tornadoes). Storms will be fast moving but will also train over the same areas, which may allow for locally heavy rainfall and isolated flooding. 2) High pressure behind the cold front will usher in dry, but cold, conditions on Friday. Temperatures warm through the weekend. Precipitation chances return early next week.
Area forecast discussion, Mar 26, 5:05 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
505 PM EDT Thu Mar 26 2026
.WHAT HAS CHANGED...
A Tornado Watch has been issued for the entire area through 11PM
tonight as confidence continues to increase in a multi-hazard
severe weather event. There remains an Enhanced Risk (Level 3 of
5) for severe weather with large hail and strong winds the
primary concern, however a tornado or two cannot be ruled out.
In addition, confidence continues to increase in localized heavy
rainfall with these storms. Short, intense bursts of
precipitation may result in elevated rainfall rates over 0.5"
possible.
&&
.KEY MESSAGES...
1) Severe weather is expected this afternoon through tonight with
all severe hazards possible (i.e. - damaging wind gusts, large hail,
and tornadoes). Storms will be fast moving but will also train over
the same areas, which may allow for locally heavy rainfall and
isolated flooding.
2) High pressure behind the cold front will usher in dry, but cold,
conditions on Friday. Temperatures warm through the weekend.
Precipitation chances return early next week.
&&
.DISCUSSION...
KEY MESSAGE 1...
Convection is beginning to enter the forecast area this afternoon as
a cluster of sub-severe thunderstorms pushing across Lake Erie are
creeping south into Northeast Ohio and Northwest Pennsylvania. Not
anticipating much with this cluster of thunderstorms given limited
instability. The main show with the Enhanced Risk (Level 3 of 5)
will come within the next few hours as we are already beginning to
see a nose of MLCAPE 200-500 J/kg coupled with 70-80 knots of
bulk shear develop across the western half of the forecast area.
Thunderstorms are expected to rapidly initiate along a line
extending from Central Illinois into Northern Ohio between 19
and 21Z. At the onset, there may be a mix of both supercells and
organized linear convection. With any initial development of
supercells the large hail and tornado threat will be the
primary severe weather hazard. Convection will quickly
transition to a line of severe thunderstorms along the
approaching cold front. The primary threat in a linear set up
will be damaging wind gusts with a few embedded QLCS tornadoes
possible. The cold front will push south through the evening and
early overnight hours with the severe threat likely diminishing
around midnight tonight. Stay weather aware this evening as
future severe weather watches and warnings may be issued!
Despite a strong LLJ overhead and fast storm motions, the mean layer
flow will be parallel to the advancing cold front. Additionally,
PWAT values will rise to the 1.25-1.50" range which exceed 90th
percentiles for late March. The latest 12Z guidance indicates that
there may be an axis of rainfall amounts of 1.50-1.75" along and
south of US-30. The 12Z HREF 6-hr LPMM also highlights the potential
for locally higher swaths of 2.00+ inches of rainfall across
portions of North Central Ohio. To highlight this threat, the
Weather Prediction Center has upgraded a portion of our forecast
area to a Slight Risk (Level 2 of 4) for heavy rainfall/flash
flooding.
KEY MESSAGE 2...
The cold front exits south by Friday morning as high pressure builds
across the region in its wake. Dry conditions with much cooler
temperatures are anticipated Friday through Saturday night. Lows
tonight immediately behind the front will fall into the low 30s.
Afternoon highs Friday and Saturday will rise into the upper 30s to
mid 40s. Lows drop into the 20s Saturday night. Temperatures will
begin to increase on Sunday as the high exits to the east and ushers
in southerly flow. Highs rise into the mid 50s by Sunday with
highs in the upper 60s to lower 70s anticipated to end March
and begin April. A series of upper level disturbances are
expected to track across the region through early next week.
Daily rain chances are expected with higher chances Tuesday and
Wednesday.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR conditions are seen across much of the region currently. There
is a cloud deck around 030-050 across central to northern Ohio
periodically dropping down to MVFR conditions that will be moving to
the east through this afternoon. The main impacts this TAF period
will be the severe weather threat this evening bringing the
potential for strong wind gusts up to 65 knots and damaging hail.
Guidance on the timing of the thunderstorms has slowed down when it
will enter the region from the north-northwest and will begin around
20-22Z for the most northern terminals at KTOL, KCLE, and KERI. It
will exit to the south-southeast by 02-03Z. The line will bring
heavy rainfall at times that could drop conditions down to IFR to
LIFR. The thunderstorm potential could last for a few hours after
initiation before moving to the southeast. Behind frontal passage,
lingering rain showers are expected to persist for a few hours into
the early morning tomorrow keeping conditions down to MVFR/IFR. The
widespread rain showers will move out of the region starting around
08Z for the northern sites and 12Z for sites to the south. Non-VFR
ceilings are expected to continue for most sites through mid-day
tomorrow when ceilings begin to rise.
Winds across the region are currently out of the southwest gusting
to 20-30 knots. They will slowly veer to be more west-southwesterly
through the early evening before shifting to be out of the north
with frontal passage. Winds will increase ahead of the front,
gusting up to 35 knots with stronger gusts likely within the
thunderstorms with gusts up to 65 knots possible. The stronger winds
will generally be out of the west, but erratic gusts associated with
the thunderstorms are possible. Behind the front, as winds shift to
be northerly, they will diminish to around 10 knots sustained,
gusting to around 20 knots and will continue through the remainder
of the TAF period.
Outlook...Non-VFR ceilings expected through Friday afternoon
with periodic rain showers possible in the morning. Non-VFR
possible on Monday with rain showers/thunderstorms.
&&
.MARINE...
Winds across Lake Erie are currently out of the southwest at 10-15
knots with occasional gusts up to 20 knots. A cold front will move
from the north to the south over the lake this evening and winds
quickly shift to be out of the north behind the front. Winds
will also increase to around 15-20 knots across the lake and
waves will build to be 3-5 feet across much of the nearshore. As
a result, a Small Craft Advisory is active for the nearshore
zones from Reno Beach to Willowick from 11 PM tonight to 4 PM
Friday and for Willowick to Conneaut from 2 AM to 4 PM Friday.
Winds will begin to diminish Friday afternoon to 10-15 knots and
shift to be more northwesterly by Saturday morning as high
pressure builds in from the west. Waves as well will diminish to
around 1-3 feet by Friday afternoon. The high pressure will
drift to the east throughout the day into Sunday and winds will
shift to be out of the southwest around 5-10 knots with waves
less than 3 feet. On Monday, a cold front will drift across Lake
Erie and winds will increase to be 10- 15 knots out of the
southwest and waves building to 3-5 feet for areas east of the
Islands through Monday night. By Tuesday, the cold front will
drift south of the lake and and winds will shift to be out of
the south to southeasterly at 15-20 knots. Will need to monitor
for the potential for another Small Craft Advisory for early
next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 11 PM this evening to 4 PM EDT
Friday for LEZ143>146.
Small Craft Advisory from 2 AM to 4 PM EDT Friday for LEZ147-
148.
&&
DISCUSSION...04/13
AVIATION...23
MARINE...23Hazardous weather outlook, Mar 26, 4:59 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 459 PM EDT Thu Mar 26 2026 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread showers and thunderstorms are expected this afternoon and evening. Storms will be capable of producing damaging wind gusts, large hail, and tornadoes. Localized heavy rainfall and minor flooding is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ142>148-162>168-272100- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread showers and thunderstorms are expected this afternoon and evening. Storms will be capable of producing damaging wind gusts, large hail, and waterspouts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ149-169-272100- Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered showers and thunderstorms are expected this afternoon and evening. Some may be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-272100- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 459 PM EDT Thu Mar 26 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Scattered showers and thunderstorms are expected this afternoon and evening. Some may be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 26, 7:45 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
745 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Hail 1 E Sylvania 41.72N 83.68W
03/26/2026 E1.00 Inch Lucas OH Public
&&Local storm report, Mar 26, 7:49 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
749 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM Hail 3 NNE Ottawa Hills 41.70N 83.62W
03/26/2026 E0.25 Inch Lucas OH Public
Pea sized hail reported at Elmhurst School
in Toledo, OH.
&&
dgbSpecial weather statement, Mar 26, 7:49 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
749 PM EDT Thu Mar 26 2026
OHZ013-022-023-270030-
Geauga OH-Portage OH-Trumbull OH-
749 PM EDT Thu Mar 26 2026
...A STRONG THUNDERSTORM WILL IMPACT TRUMBULL...NORTHERN PORTAGE AND
SOUTHERN GEAUGA COUNTIES THROUGH 830 PM EDT...
At 749 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mantua, or 14 miles north of Ravenna, moving east at 65 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Youngstown, Warren, Niles, Hubbard, Cortland, Newton Falls, South
Russell, Lordstown, Garrettsville, Mantua, West Farmington, Vienna
Center, Hilltop, Maplewood Park, Bristolville, Leavittsburg, Aurora,
Girard, Parkman, and Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.
&&
LAT...LON 4113 8064 4129 8136 4147 8130 4136 8052
4114 8052
TIME...MOT...LOC 2349Z 283DEG 55KT 4137 8123
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GaruckasLocal storm report, Mar 26, 7:52 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
752 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail 1 NW Van Buren 41.15N 83.66W
03/26/2026 E1.75 Inch Hancock OH Trained Spotter
&&Local storm report, Mar 26, 8:01 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
801 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM Hail 2 SW Lambertville 41.72N 83.65W
03/26/2026 E1.00 Inch Lucas OH Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Mar 26, 8:05 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
805 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM Hail 3 NE Mccomb 41.14N 83.77W
03/26/2026 E1.00 Inch Hancock OH Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 28 min |
| Mar 26, 8:10 PM EDT | Tornado Warning | CLE | Holmes | 20 min |
| Mar 26, 8:11 PM EDT | Tornado Warning | CLE | Crawford, Marion, Morrow, Wyandot | 34 min |
| Mar 26, 8:14 PM EDT | Special Marine Warning | CLE | 65 min | |
| Mar 26, 8:38 PM EDT | Tornado Warning | CLE | Knox, Morrow, Richland | 52 min |
| Mar 27, 11:17 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 69 hr |
| Mar 27, 3:14 PM EDT | River Flood Warning | CLE | Trumbull | 20 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.